MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR VRS GLEN PPS MIN TPR ADR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPR VRS GLEN PPS MIN TPR ADR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110027734
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a shoulder procedure with implantation of a glenoid component.Approximately two years post-implantation, the patient presented with pain, and radiographs showed that all screws securing the glenoid component had fractured.Subsequently, an extraction surgery was performed approximately 25 months post-implantation.Intra-operatively, the glenoid component was not integrated with bone and was floating, allowing for easy manual removal.All fractured screws were extracted using a removal kit.The stem remained stable, and the stem, tray, and liner were retained.The patient had a history of reoperation due to infection and metal allergies.The patient was revised.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Please void this report already submitted under (b)(4).Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 0001825034-2025-02987.
 
Event or Problem Description
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 0001825034-2025-02987.

Brand Name
COMPR VRS GLEN PPS MIN TPR ADR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24190631
Report Number0001825034-2026-00220
Device Sequence Number9575269
Product Code PHX
UDI-Device Identifier00880304818934
UDI-Public(01)00880304818934(17)240406(10)66344568
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K202232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/06/2024
Device Catalogue Number110027734
Device Lot Number66344568
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown